# SDR UPS96420815

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  MAIN DECK BS 400 BULKHEAD WEB CRACKED JUST BELOW LT STR 26, BS 400 LT BULKHEAD WEB CRACK REPAIRED IAW SRM 53-10-04, FIG 78.
